| Model Number |
D432 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this device recorded a code 1003 indicative of battery voltage too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis confirmed the power consumption is increasing in a gradual fashion.Also, patients beeper is beeping.Device replacement was recommended.This device remains in service.No adverse patient effects were reported.